hi... i have been on zoloft for about 3yrs and there have been times that i have just stopped and i think i have had medication withdrawals but im not sure, i would panic and shiver but wouldnt be cold. Is that zoloft withdrawals? I have also just started working and because of this i started taking my zoloft again as i notice a BIG difference in my behaviour if i dont, anyways i have been having panic attacks and i dont no what is causing this... im not actually thinking about anything when this happens. Can someone give me answers. I have made my zoloft dose higher as nurses have recommended it but my GP wouldnt do it so i did it myself. im alot happier but suffering with panic attacks.
Give me an explaination please?
- 22 Jun 2010 by babaygirl
- 28 Jun 2010
- zoloft, depression, panic disorder, withdrawal, anxiety and stress
Added 9 Jul 2010:
im back and the same as before. I havent had any panic attacks since i started my contract where is use to work. I have felt them come on but if i walk around, get fresh air or even listen to music it seems to calm down before it becomes severe. I have just finished my contract with work and currently unemployed for now but am worried i may have another attack during this time. I was also wondering....i have a habit in forgetting to take my zoloft, could this be bring the attacks on-chemical imbalance in the brain from suddenly stopping the medication. Is there anyone out there who can tell me if panic attacks can turn into bipolar or is bipolar completely different???
My dear friend, You should never just stop Zoloft , it can bring on severe seizures and a whole host of other problems; I would suggest getting another opinion from another doctor and let him know how your are feeling. Upping your medication on your own is not a good ideal Please seek more advice from another doctor; I'm sorry you;re having so many problems. If you;re getting relief from a higher dose let the new doctor know this OK Maybe he can help you out and give you better quality of care Good luck and check back to let us know how you're doing OK.
I agree with midwestma on this one. Also, did you ever think the anxiety may not be related to the zoloft at all? Many people have anxiety attacks even when not on any medications. Maybe you're anxious about starting this new job and it isn't the zoloft increase/decrease causing them? I would get a second opinion as well. I would try counseling too as it may help you learn some techniques for heading off the anxiety attacks before they happen. At least start a journal to keep track of what's happening in your life when the anxiety kicks in. Maybe there are certain "triggers" you can avoid. Counselors are a very good source for learning these techniques. As far as the attacks happening out of the blue, it may be because you stopped the zoloft on your own. WD symptoms could take days, weeks to begin. Especially with a medication that takes a few weeks to even feel it's full effects. You really should not start, stop, increase the dose of these meds on your own. You're messing with very important chemicals and "wiring" in your brain. Good luck to you and please see a doctor willing to have a long talk with you and find the right dose that will benefit you the most.
My very best wishes,
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 30 answers
Posted 18 Aug 2011 • 2 answers
Posted 27 Aug 2011 • 14 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 7 Jan 2016 • 2 answers